Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 11, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 16, 2025, 4:48 AM EST for 15 counties in Georgia. It was in force for 42 min. 30 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2025, 4:48 AM EST (09:48 UTC)
- Expired
- Feb 16, 2025, 5:30 AM EST
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barrow County, GA, Butts County, GA, Clarke County, GA, Clayton County, GA, DeKalb County, GA, Gwinnett County, GA, Hall County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 116 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 4:51 AM EST | TSTM WND DMG | 2 Ne Ellenwood, GA | Em reports tree down on home at Orchard Hill View and Orchard Hill Dr. |
| Feb 16, 4:53 AM EST | TSTM WND DMG | 1 Nne Hidden Valley Par, GA | Em reports multiple trees down along Panola Rd from near Strawberry Ln to GA155. |
| Feb 16, 4:53 AM EST | TSTM WND DMG | 1 S Rex, GA | Broadcast social media post showing a downed tree at Macon hwy and Sunset Hills Blvd. |
| Feb 16, 4:53 AM EST | TSTM WND DMG | 2 S Hidden Valley Park, GA | Em reports tree on house at Honeysuckle Ln and Springwood Dr. |
| Feb 16, 4:53 AM EST | TSTM WND DMG | 2 Wsw Flippen, GA | EM reports several trees down along I75 from Flippen Rd to Mt Caramel Rd. |
| Feb 16, 4:53 AM EST | TSTM WND DMG | Stockbridge, GA | EM reports numerous trees down in Stockbridge area from I75 to GA23. |
| Feb 16, 4:58 AM EST | TSTM WND DMG | 3 S Kelleytown, GA | EM reports several trees down near and along Conyers Rd, Harper Rd and Airline Rd. |
| Feb 16, 5:03 AM EST | TSTM WND DMG | 1 Sw Between, GA | EM reports two trees down along New Hope Church Rd at Ho Hum Hollow Rd and Hwy 78. |
| Feb 16, 5:03 AM EST | TSTM WND DMG | 1 W Walnut Grove, GA | EM reports two trees down near Old Hwy 138 and Kathleen Ln. |
| Feb 16, 5:04 AM EST | TSTM WND DMG | 2 Ese Youth, GA | EM reports tree down at Steward Lake Rd and Stewart Rd. |
| Feb 16, 5:04 AM EST | TSTM WND DMG | 4 E Braselton, GA | EM reports tree down at hwy 124 and hwy 332. |
| Feb 16, 5:06 AM EST | TSTM WND DMG | 2 Sw Nicholasville, GA | EM reports a tree down at Double Springs Rd and New Hope Church Rd. |
| Feb 16, 5:06 AM EST | TSTM WND DMG | 3 N Fincherville, GA | Em reports tree down at Jackson Lake Rd and Live Oak Dr. |
| Feb 16, 5:07 AM EST | TSTM WND DMG | 1 Ese Jersey, GA | EM reports tree down near Jersey Social Circle Rd and Dally Rd. |
| Feb 16, 5:07 AM EST | TSTM WND DMG | 2 Wnw Monroe, GA | EM reports tree down at Cedar Ridge Rd near Hemingway Dr at Pet Center. |
| Feb 16, 5:07 AM EST | TSTM WND DMG | Campton, GA | EM reports tree down at Shoal Creek Rd near John Stowe Rd. |
| Feb 16, 5:08 AM EST | TSTM WND DMG | Nicholasville, GA | EM reports a tree down at Bold Springs Rd near Stonegate Way. |
| Feb 16, 5:10 AM EST | TSTM WND DMG | 1 S Monroe, GA | EM reports numerous trees down in the city of Monroe. |
| Feb 16, 5:10 AM EST | TSTM WND DMG | Monroe, GA | EM reports tree on home causing roof damage along N Midland Ave near E Marable St. |
| Feb 16, 5:13 AM EST | TSTM WND DMG | 1 S Mount Vernon, GA | EM reports tree down at Bethany Church Rd and Harry Arnold Rd. |
| Feb 16, 5:16 AM EST | TORNADO | 1 Ese Worthville, GA | EF1 tornado with max winds of 100-105mph. 15-20 homes and businesses sustaining damage. Tornado was on the ground for approximately 7 miles. |
| Feb 16, 5:17 AM EST | TSTM WND DMG | Good Hope, GA | EM reports tree down near Good Hope at Jacks Creek Rd NW and Old Good Hope Rd. |
| Feb 16, 5:17 AM EST | TSTM WND DMG | Social Circle, GA | EM reports tree down on Spring St near Cedar St in Social Circle. |
| Feb 16, 5:22 AM EST | TSTM WND DMG | 3 Sw Rutledge, GA | Tree down along Interstate 20 just before the Newborn Rd exit. |
| Feb 16, 5:23 AM EST | TSTM WND DMG | 1 Nw Hard Labor Creek S, GA | Tree down at the intersection of Knox Chapel Road and Hard Labor Creek Road. |
| Feb 16, 5:23 AM EST | TORNADO | 2 Ne Turtle Cove, GA | End point for the EF1 tornado which touched down in Butts county and travelled for 7 miles. |
| Feb 16, 5:27 AM EST | TSTM WND DMG | 2 Ssw Rutledge, GA | Tree down along Interstate 20 just passed the Newborn Rd exit. |
| Feb 16, 5:29 AM EST | TSTM WND DMG | 2 Sse Bostwick, GA | Tree down at the intersection of Bostwick Highway and Price Mill Road. |
| Feb 16, 5:29 AM EST | TSTM WND DMG | 3 Ne Bostwick, GA | Tree down at the intersection of Wagnon Mill Road and Price Mill Road. |
| Feb 16, 5:29 AM EST | TSTM WND DMG | 3 Ssw Bostwick, GA | Tree down at the intersection of Sandy Creek Road and Riden Cutoff. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 30 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 16, 2:02 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634
WUUS52 KFFC 160948
SVRFFC
GAC013-035-059-063-089-135-139-151-157-159-211-217-219-247-297-
161030-
/O.NEW.KFFC.SV.W.0011.250216T0948Z-250216T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
448 AM EST Sun Feb 16 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern DeKalb County in north central Georgia...
Gwinnett County in north central Georgia...
Clarke County in northeastern Georgia...
Northeastern Butts County in central Georgia...
Southwestern Hall County in north central Georgia...
Southern Jackson County in northeastern Georgia...
Newton County in north central Georgia...
Rockdale County in north central Georgia...
Oconee County in northeastern Georgia...
Barrow County in north central Georgia...
Western Morgan County in north central Georgia...
Henry County in north central Georgia...
Walton County in north central Georgia...
Eastern Clayton County in north central Georgia...
Northern Jasper County in central Georgia...
* Until 530 AM EST.
* At 447 AM EST, severe thunderstorms were located along a line
extending from near Hog Mountain to Atlanta Motor Speedway, moving
east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lawrenceville, McDonough, Conyers, Winder, Monroe, Covington,
Jefferson, Watkinsville, Athens, Stockbridge, Sugar Hill,
Snellville, Suwanee, Buford, Lilburn, Loganville, Braselton,
Hampton, Auburn, and Lovejoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 900 AM EST for central and
north central Georgia.
&&
LAT...LON 3414 8336 3412 8336 3408 8338 3407 8338
3405 8339 3403 8332 3401 8329 3335 8362
3338 8438 3416 8404
TIME...MOT...LOC 0947Z 275DEG 55KT 3411 8390 3339 8435
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
378
WWUS52 KFFC 161018
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
518 AM EST Sun Feb 16 2025
GAC063-089-135-139-247-161028-
/O.CAN.KFFC.SV.W.0011.000000T0000Z-250216T1030Z/
Rockdale GA-DeKalb GA-Gwinnett GA-Hall GA-Clayton GA-
518 AM EST Sun Feb 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR ROCKDALE...SOUTHEASTERN
DEKALB...GWINNETT...SOUTHWESTERN HALL AND EASTERN CLAYTON COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM EST for central and
north central Georgia.
&&
LAT...LON 3414 8336 3412 8336 3408 8338 3407 8338
3405 8339 3403 8332 3401 8329 3335 8362
3337 8406 3415 8363
TIME...MOT...LOC 1018Z 270DEG 55KT 3407 8336 3335 8382
$$
GAC013-035-059-151-157-159-211-217-219-297-161030-
/O.CON.KFFC.SV.W.0011.000000T0000Z-250216T1030Z/
Oconee GA-Barrow GA-Morgan GA-Clarke GA-Henry GA-Walton GA-Butts GA-
Jackson GA-Jasper GA-Newton GA-
518 AM EST Sun Feb 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EST
FOR OCONEE...SOUTHEASTERN BARROW...WESTERN MORGAN...CLARKE...
SOUTHEASTERN HENRY...WALTON...NORTHEASTERN BUTTS...SOUTHEASTERN
JACKSON...NORTHERN JASPER AND NEWTON COUNTIES...
At 518 AM EST, severe thunderstorms were located along a line
extending from near Neese to Turtle Cove, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Winder, Monroe, Covington, Jefferson, Watkinsville, Athens, Social
Circle, Statham, Oxford, Arcade, Nicholson, Porterdale, Walnut Grove,
Bogart, Rutledge, Newborn, North High Shoals, Bethlehem, Mansfield,
and Bostwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EST for central and
north central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3414 8336 3412 8336 3408 8338 3407 8338
3405 8339 3403 8332 3401 8329 3335 8362
3337 8406 3415 8363
TIME...MOT...LOC 1018Z 270DEG 55KT 3407 8336 3335 8382
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$623
WWUS52 KFFC 161029
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
529 AM EST Sun Feb 16 2025
GAC013-035-059-151-157-159-211-217-219-297-161038-
/O.EXP.KFFC.SV.W.0011.000000T0000Z-250216T1030Z/
Oconee GA-Barrow GA-Morgan GA-Clarke GA-Henry GA-Walton GA-Butts GA-
Jackson GA-Jasper GA-Newton GA-
529 AM EST Sun Feb 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR OCONEE...SOUTHEASTERN
BARROW...WESTERN MORGAN...CLARKE...SOUTHEASTERN HENRY...WALTON...
NORTHEASTERN BUTTS...SOUTHEASTERN JACKSON...NORTHERN JASPER AND
NEWTON COUNTIES WILL EXPIRE AT 530 AM EST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 AM EST for central and
north central Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
Clarke, Oconee, Morgan, and Jasper Counties.
&&
LAT...LON 3414 8336 3412 8336 3408 8338 3407 8338
3405 8339 3403 8332 3401 8329 3335 8362
3337 8406 3415 8363
TIME...MOT...LOC 1028Z 275DEG 55KT 3406 8319 3334 8365
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 3:18 AM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Feb 16, 3:18 AM EST, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 318 AM EST Sun Feb 16 2025 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Monday) Issued at 310 AM EST Sun Feb 16 2025 Severe Weather Threat through 10 AM this Morning: Though this morning the main forecast concern will continue to be a line of thunderstorms traversing north and central Georgia. The storms will be encountering a high shear low CAPE environment, where the presence of any instability will create a severe weather threat. HREF guidance (00Z) as well as the latest HRRR runs indicate a narrow band of CAPE (100-800 J/kg) ahead of the line of storms as it moves through, suggesting a threat for damaging winds across all of north and central Georgia this morning. Gusts in the 40 to 60 mph range may cause tree and power line damage, especially given the saturated soil conditions. A couple of isolated gusts in the 60 to 70 mph range can't be ruled out in west central Georgia where instability will be higher. The wind threat will be accompanied by the potential for a couple brief tornadoes in western or central Georgia. The highest tornado risk expected in west central Georgia between 4 AM and 8 AM. This higher risk area coincides with the best combination of CAPE and low level shear and includes the Columbus. A lingering wedge in northeast Georgia could hinder the severe risk to a degree, but with strong winds just above the wedge any downdrafts may push severe winds to the surface. After the Thunderstorms this Morning: After the line of thunderstorms passes this morning there could be a few lingering rain showers through around noon. Then the rest of the day will be defined by gusty west-northwest winds. Wind gusts in the 20 to 35 mph range will be possible through the afternoon. CAA associated with the winds will lead to gradually declining temperatures over the course of the day. By late afternoon temperatures should fall into the 40s across north Georgia (including in Atlanta). Most locations will record their high for the day in advance of this mornings thunderstorm activity. Albright && .LONG TERM... (Monday night through Saturday) Issued at 310 AM EST Sun Feb 16 2025 Hazards for the Workweek: A surface high stretching from central Canada to the Southeast will bring quiet weather and cooler than average temperatures to Georgia Monday and Tuesday. This should lead to widespread highs in the 50s both days. Light winds Tuesday morning could combine with moisture from recent rainfall to produce a few patches of radiation fog. The next storm system will arrive in Georgia Wednesday. The most challenging aspect of this system continues to be the merger of a northern and southern stream shortwaves. How the two shortwaves come together will determine if there is enough cold air for snow north of Interstate 20 Wednesday night. Recent trends in the ensemble guidance suggest that most of the precipitation will end in the region before the cold moves in. If this occurs any snowfall will likely be limited to the mountains of far north Georgia. The odds of impactful snowfall are between 20 and 30% along the GA/TN/NC boarder, and they fall off to less than 5% as you move south into Atlanta. Across central Georgia, where precipitation will be all rain, there is a potential for rainfall totals over 1 inch. The workweek should conclude with another push of colder air as an area of surface high pressure moves eastwards from the Plains. Temperatures should be 10 to 20 degrees below seasonal averages both days, with Thursday being the coldest of the two. While it will be colder, temperature trends in the ensemble guidance are at least in the right direction. The last 4 runs of the NBM have been trending lower (now below 10%) with the odds of a high temperature below 40 degrees in Atlanta on Thursday. Albright && .AVIATION... (06Z TAFS) Issued at 1246 AM EST Sun Feb 16 2025 The primary aviation concerns through 14Z Sunday will be fog and thunderstorms. A line of storms will race through north and central Georgia between 08Z and 14Z today. Wind gusts between 35 and 55 kt, and hazardous wind shear may accompany this line of storms. Impacts are expected for all the TAF sites. Fog will continue to affect portions of north Georgia until the line of storms passes. Southerly wind gusts between 20 and 30 kt are possible before the thunderstorms, then westerly gusts in the same range are anticipated through 00Z Monday. //ATL Confidence...06Z Update... High confidence in the timing and occurrence of thunderstorms High confidence in gusty winds through 00Z Monday. Moderate confidence in the continuation of fog through 08Z. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 59 28 53 29 / 80 0 0 0 Atlanta 58 28 50 31 / 40 0 0 0 Blairsville 54 20 46 25 / 50 0 0 0 Cartersville 56 25 48 26 / 30 0 0 0 Columbus 60 30 55 32 / 50 0 0 0 Gainesville 55 28 52 30 / 50 0 0 0 Macon 65 30 54 31 / 90 0 0 0 Rome 57 25 48 26 / 30 0 0 0 Peachtree City 58 27 51 27 / 40 0 0 0 Vidalia 67 33 56 34 / 90 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until noon EST today for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Dense Fog Advisory until 5 AM EST early this morning for GAZ013>016-021>025-027-032>039-044>051-055-057-062. && SHORT TERM...Albright LONG TERM....Albright AVIATION...Albright
Hazardous weather outlook, Feb 16, 3:27 AM EST, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 327 AM EST Sun Feb 16 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 327 AM EST Sun Feb 16 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Areas of dense fog will remain possible in northeast Georgia through 6 AM this morning. A line of strong to severe thunderstorms will move through north and central Georgia this morning. Wind gusts in the 40 to 60 mph range may lead to tree and power line damage. A couple of brief tornadoes will also be possible, especially in west central Georgia. Isolated areas of river flooding remain a concern along portions of the Chattahoochee, Ocmulgee, and Oconee Rivers. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is a chance for light snow across portions of far north Georgia Wednesday night into early Thursday morning. .SPOTTER INFORMATION STATEMENT... Storm spotters are requested to self-activate tonight and Sunday morning if warnings are issued.
In the hours before
Local storm report, Feb 16, 4:47 AM EST, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
447 AM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM Tstm Wnd Gst 2 ENE Six Flags Over Ge 33.78N 84.52W
02/16/2025 M67 MPH Fulton GA ASOS
ASOS station KFTY Fulton County
Airport-brown Field.
&&
AlbrightThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 11:29 PM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Cherokee, Clarke, Clayton and 25 more | 6 hr |
| Feb 15, 11:33 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 41 hr |
| Feb 16, 2:12 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 48 min |
| Feb 16, 2:45 AM EST | Tornado Warning | FFC | Dade, Walker | 30 min |
| Feb 16, 2:59 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gilmer, Gordon and 4 more | 46 min |
| Feb 16, 3:21 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard, Paulding, Polk | 39 min |
| Feb 16, 3:37 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fannin, Floyd, Gilmer and 6 more | 53 min |
| Feb 16, 3:46 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Harris, Heard, Meriwether, Troup | 44 min |
| Feb 16, 3:56 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Coweta, Douglas, Fulton, Heard and 1 more | 49 min |
| Feb 16, 4:02 AM EST | Tornado Warning | FFC | Coweta, Heard, Meriwether, Pike, Troup | 43 min |
| Feb 16, 4:11 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens | 34 min |
| Feb 16, 4:11 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee, Stewart, Talbot | 49 min |
| Feb 16, 4:25 AM EST | Severe Thunderstorm Warning | FFC | Barrow, Clayton, Cobb, Coweta, DeKalb, Fayette and 6 more | 50 min |
| Feb 16, 4:25 AM EST | Tornado Warning | FFC | Coweta, Fayette, Meriwether, Spalding, Troup | 35 min |
| Feb 16, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Henry, Lamar and 6 more | 43 min |
| Feb 16, 4:40 AM EST | Tornado Warning | FFC | Chattahoochee, Harris, Muscogee, Talbot | 35 min |
| Feb 16, 4:50 AM EST | Special Weather Statement | FFC | Banks, Jackson, Madison | 25 min |
| Feb 16, 4:52 AM EST | Tornado Warning | FFC | Clayton, DeKalb, Henry, Jasper, Morgan, Newton and 2 more | 23 min |
| Feb 16, 5:02 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Harris, Macon, Marion, Muscogee and 8 more | 58 min |
| Feb 16, 5:05 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Butts, Crawford, Henry, Jasper and 8 more | 55 min |
| Feb 16, 5:07 AM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 53 min |
| Feb 16, 5:07 AM EST | Tornado Warning | FFC | Butts, Henry, Jasper, Morgan, Newton | 38 min |
| Feb 16, 5:11 AM EST | Tornado Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Putnam | 49 min |
| Feb 16, 5:16 AM EST | Severe Thunderstorm Warning | FFC | Banks, Clarke, Greene, Hancock, Jackson, Jasper and 9 more | 44 min |
| Feb 16, 5:27 AM EST | Tornado Warning | FFC | Greene, Jasper, Morgan, Putnam | 33 min |
| Feb 16, 5:39 AM EST | Tornado Warning | FFC | Baldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson | 39 min |
| Feb 16, 5:53 AM EST | Severe Thunderstorm Warning | FFC | Greene, Hancock, Oglethorpe, Putnam, Taliaferro, Warren and 1 more | 52 min |
| Feb 16, 5:55 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Crisp, Dodge, Dooly, Houston and 9 more | 65 min |
| Feb 16, 5:59 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Bleckley, Glascock, Hancock, Houston and 10 more | 61 min |
| Feb 16, 6:34 AM EST | River Flood Warning | FFC | Floyd | 10 hr |
| Feb 16, 6:47 AM EST | Tornado Warning | FFC | Dodge, Laurens, Montgomery, Treutlen, Wheeler | 43 min |
| Feb 16, 6:54 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Montgomery and 4 more | 66 min |
| Feb 16, 6:57 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more | 63 min |
| Feb 16, 7:48 AM EST | River Flood Warning | FFC | Gordon | 12 hr |
| Feb 16, 7:48 AM EST | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 27 min |
| Feb 16, 8:00 AM EST | Special Weather Statement | FFC | Jeff Davis | 30 min |
| Feb 16, 8:01 AM EST | Special Weather Statement | FFC | Candler | 14 min |
| Feb 16, 8:15 AM EST | Special Weather Statement | FFC | Toombs | 15 min |
| Feb 16, 11:56 AM EST | Wind Advisory | FFC | Banks, Barrow, Bartow, Butts, Catoosa, Cherokee and 47 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.